# SDR DLL10971334

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503230103
- Condition: Cracked
- Location: Bs 1103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING INTERMEDIATE SPAR UPPER CAP LOCATED AT STA 1103 WAS FOUND TO HAVE A CRACK 2.3437 ON THE RT OUTBOARD SIDE.  THE CRACK IS TYPICAL OF THOSE DESCRIBED IN S/B 093-57-087, BUT IS BEYOND THE ALLOWABLE LIMITS.  DURING THE INSTALLATION OF THE REPAIR, TWO FASTENERS HAD SHORT EDGE DISTANCE.  THIS IS A PRE-EXISTING CONDITION FROM THE MANUFACTURER. THIS REPAIR INSTALLED AT THIS LOACTION WAS APPROVED PER FAA/ DER FORM 8110-3, DER DESIGNATION SO-775, DTD 6-30-97.
